# SDR CA090903003

- Difficulty date: August 28, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 9,385 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: LTS101700D2
- Condition: Flamed Out
- Part time: 9,829 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: R

## Discrepancy

ENGINE FLAMED OUT DURING SURVEY FLIGHT, CONTROLLED AUTOROTATION FROM 1000 ` TO GROUND, LANDED IN A CLEAR LAKE WITHOUT ANY INCIDENT, WATER WAS ABOUT 3 FEET DEEP.  MANUFACTURERS ADVISED IMMEDIATELY.  ACFT TRANSPORTED TO BASE FOR FURTHER INVESTIGATION.
